# SDR AALA20120119TUL03

- Difficulty date: January 2, 2012
- Submitted: January 19, 2012
- Operation: Air carrier
- Aircraft: N175AN
- Make and model: Boeing 757223
- Aircraft serial: 32394
- Aircraft time: 32,698 hours, 10,228 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unwanted Deploy
- Location: R1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT NUMBER 1 DOOR SLIDE INADVERTENTLY UNSUCCESSFULLY DEPLOYED WHEN DOOR OPENED FROM INSIDE.  PACK FELL FROM HOUSING AND WAS RESTING ON CATERING TRUCK.  SLIDE DID NOT INFLATE.  REPLACED RIGHT NUMBER 1 ESCAPE SLIDE.
